# SDR 98ZZZX3261

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hiller UH-12E
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 12E5143712
- Condition: Cracked
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL NDT INSPECTION, FOUND THE 4 CRACKS FROM THE T.T. PIN BORES.
